# SDR SWAA2021040557661

- Difficulty date: March 18, 2021
- Submitted: April 5, 2021
- Operation: Air carrier
- Aircraft: N956WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36672
- Aircraft time: 33,008 hours, 20,041 cycles
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: Skate Angle
- Condition: Damaged
- Location: Fin To Body
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FIN TO BODY INTERFACE CLOSURE ANGLE HAS CHAFFING DAMAGE / REMOVED & REPLACED R/H FWD SKATE ANGLE BS 1005 - 1016 IAW SRM 51-40-02-0G-0 & DWGS 147A0030 REV- & 147A0070 REV. B 59191U 03-19-21 DISPLACED INSULATION AT STR. 3-R BS 1000 - 1016 TO FOM IAW AMM 25-80-00-000-801; REINSTALL INSULATION AT STR-3-R BS 1000 - 1016 IAW AMM 25-80-00-400-801 59191U 03-19-21
